I am a 22-year-old male. I have premature ejaculation. I get orgasms super fast. Dry humping makes me cum, 10 to 15 seconds after I get a hard-on. I tried oral sex, but it only lasted three to four strokes. I do not know what to do. I cannot satisfy my partner, and that is killing me. My mental state is very unstable. Currently, I am not on any medication. I am lost.
Premature ejaculation is a common issue for many men, and it can lead to feelings of embarrassment, frustration, and anxiety. However, there are several treatment options available to help you manage and overcome this issue.
It is important to understand that premature ejaculation can have both physical and psychological causes. Therefore, a medical evaluation including some blood tests like CBC (complete blood count), TSH (thyroid stimulating hormone), and electrolytes may be necessary to rule out any underlying health conditions that could be contributing to your issue.
Once any underlying medical conditions have been ruled out, there are several behavioral techniques that you can try. One effective technique is the start-stop method, where you pause sexual stimulation when you feel close to ejaculation and wait until the sensation subsides before continuing. Another technique is the squeeze method, where you or your partner gently squeeze the base of your penis when you feel close to ejaculation to delay it. There are also medications that can help to manage premature ejaculation, such as topical anesthetics, selective serotonin reuptake inhibitors (SSRIs), and phosphodiesterase-5 inhibitors (PDE5 inhibitors). In addition to medical and behavioral interventions, seeking counseling or therapy may be helpful to address any underlying psychological factors that could be contributing to your premature ejaculation, such as anxiety or depression. Remember, premature ejaculation is a treatable condition, and seeking help is an important first step in managing and overcoming it.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
It has been three years now, and my sexual functioning and libido have gone down, it is called post-SSRI sexual dysfunction (PSSD) ... Lexapro that is Escitalopram may cause loss of libido and sexual Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.